Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 49, NWS Pueblo, CO

November 4, 2023Huerfano County, Las Animas County, Pueblo County, Colorado

NWS Pueblo, CO issued this red flag warning at Nov 4, 2023, 2:52 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It took effect at Nov 5, 2023, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2023, 2:52 PM MDT (20:52 UTC)
In effect from
Nov 5, 2023, 11:00 AM MST
Expired
Nov 5, 2023, 5:00 PM MST
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3198 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS85 KPUB 042052
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
252 PM MDT Sat Nov 4 2023

COZ229-230-051300-
/O.UPG.KPUB.FW.A.0040.231105T1800Z-231106T0000Z/
/O.NEW.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/
/O.NEW.KPUB.FW.A.0041.231106T1800Z-231107T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
252 PM MDT Sat Nov 4 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 229 
AND 230... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from 11 AM to 5 PM MST Sunday. The Fire Weather Watch for 
Sunday is no longer in effect.

A Fire Weather Watch has also been issued for Monday. This Fire 
Weather Watch is for gusty winds and is in effect from Monday 
morning through Monday afternoon.

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-051300-
/O.UPG.KPUB.FW.A.0040.231105T1800Z-231106T0000Z/
/O.NEW.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/
Pueblo County Including Pueblo-
252 PM MDT Sat Nov 4 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 
228...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from 11 AM to 5 PM MST Sunday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zone 228.

* Winds...West 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
544 
WWUS85 KPUB 051041
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
341 AM MST Sun Nov 5 2023


COZ229-230-060245-
/O.EXT.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/
/O.CON.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
341 AM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 229 AND 230...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 229 AND 230...

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-060000-
/O.CON.KPUB.FW.W.0049.231105T1800Z-231106T0000Z/
Pueblo County Including Pueblo-
341 AM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONE 228...

* Affected Area...Fire Weather Zone 228.

* Winds...West 5 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
152 
WWUS85 KPUB 052153
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
253 PM MST Sun Nov 5 2023

COZ229-230-061400-
/O.UPG.KPUB.FW.A.0041.231106T1700Z-231107T0100Z/
/O.NEW.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
253 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... 
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MST MONDAY FOR 
FOR FIRE WEATHER ZONES 229 AND 230... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from 10 AM to 6 PM MST Monday. A Fire Weather Watch has 
also been issued. This Fire Weather Watch for gusty winds and low
relative humidity is in effect from Tuesday morning through 
Tuesday afternoon. 

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 15 to 30 mph with gusts up to 40 mph. The 
  strongest winds will likely occur on Tuesday. 

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-061400-
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
/O.CON.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
Pueblo County Including Pueblo-
253 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR FIRE WEATHER ZONE 228... 
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zone 228.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-061400-
/O.NEW.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
253 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Tuesday morning through Tuesday afternoon.

* Affected Area...Fire Weather Zones 232 and 233.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
145 
WWUS85 KPUB 060004
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
504 PM MST Sun Nov 5 2023

COZ229-230-061615-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
/O.CON.KPUB.FW.W.0050.231106T1700Z-231107T0100Z/
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
504 PM MST Sun Nov 5 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MST
MONDAY FOR FIRE WEATHER ZONES 229 AND 230... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 229 AND 230... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 229 AND 
230...

* Affected Area...Fire Weather Zones 229 and 230.

* Winds...West 20 to 30 mph with gusts up to 45 mph. The 
  strongest winds will likely occur on Tuesday.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ228-061615-
/O.EXP.KPUB.FW.W.0049.000000T0000Z-231106T0000Z/
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Pueblo County Including Pueblo-
504 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONE 228... 

...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 228...

* Affected Area...Fire Weather Zone 228.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ232-233-061615-
/O.CON.KPUB.FW.A.0042.231107T1700Z-231108T0000Z/
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
504 PM MST Sun Nov 5 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR FIRE WEATHER ZONES 232 AND 233...

* Affected Area...Fire Weather Zones 232 and 233.

* Winds...Southwest 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 4, 11:18 AM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 4, 11:18 AM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1118 AM MDT Sat Nov 4 2023

.SHORT TERM...(Today and tonight)
Issued at 355 AM MDT Sat Nov 4 2023

Key messages:

1) Dry with above normal temperatures

A slight cool down is expected today in post frontal light upslope
flow.  Temperatures will still be above normal across the plains
with readings in the 60s to around 70.  Rising heights out west
but relatively light winds should yield temperatures similar to
yesterday. Otherwise it will be dry with less high level cloud cover
than yesterday.

Increasing winds aloft will deepen a surface lee trough tonight
resulting in enhanced westerly downslope winds along the lower
eastern slopes and I-25 corridor towards morning.  Dew points will
fall towards morning setting the stage for potential critical fire
weather conditions on Sunday.  Gusts in the 40 to 45 mph range will
be possible across the higher peaks towards dawn with localized
gusts to around 30 to 35 mph possible in the wind prone areas along
the southern I-25 corridor, especially Huerfano county.  This will
keep temperatures mild for the lower eastern slopes/adjacent
plains with lows in the 40s. Trapping valleys such as the San Luis
and Upper Rio Grande will see good radiational cooling with the
coolest readings in the teens.  -KT

.LONG TERM...(Sunday through Friday)
Issued at 355 AM MDT Sat Nov 4 2023

Key messages:

1) Critical fire conditions possible for portions of the plains on
Sunday, with some widespread areas possible on Monday and Tuesday.

2) Snow will be possible Wednesday though Thursday, mainly over the
higher terrain. Best chance over the plains will be on Thursday.

3) Above average temperatures through early next week will be
followed by a return of colder temperatures and below the seasonal
average by Thursday.

Detailed discussion:

Sunday through Tuesday...

A minor shortwave through passing just to the north of the region on
Sunday will produce a tightening of the gradient with increasing
southwesterly winds at the surface over much of the CWA. This will
allow for gusty winds and warmer conditions over the plains and
lower mountain valleys, with high temperatures getting well above
the seasonal average for these locations. In addition, RH values
will be low enough by later in the afternoon for there to be some
areas of critical fire weather conditions, especially downwind of
the mid-Arkansas River Valley and La Veta Pass, due to gap flow
winds. Because of this, there is a Fire Weather Watch for Pueblo,
eastern Huerfano, and western Las Animas counties. At this time
coverage of critical fire weather looks to be appropriate for these
areas, although a slight deviation in the wave as it passes over
could allow for more zones to be added.

With the passage of a weak cold front by later in the evening on
Sunday, surface winds will become more northerly on Monday. This
will result in some cooler air advection and temperatures will be
around 5 degrees cooler for most areas in comparison to Sunday,
although still slightly above the seasonal average. Some breezy
winds will still be in place, with some spotty areas of critical
fire weather conditions still possible over areas of the plains as
RH values will bottom out right around the threshold of 15 percent
for certain locations.

Dry conditions will continue though Tuesday. The upper level flow
will begin to shift to become more zonal by Tuesday, with increasing
winds at the surface out of the southwest, especially over the
higher terrain as stronger winds aloft move over the region and mix
down to the surface. Due to this, the downsloping winds will
compress and help to heat up the lower elevations, so the
southeastern plains will see temperatures getting into the lower
80s. Conditions will be favorable again for some spotty critical
fire weather conditions, especially along portions of the southern
I-25 corridor.

Wednesday through Friday...

Ensembles are continuing to display a deepening trough over the
northwest CONUS that will progress eastward and over the region,
which will slowly fill as it does on Wednesday, but then become
influenced by an Alberta low and begin to deepen slightly going into
Thursday as it does. This will allow for a minor shortwave to move
over the area, with enough instability to produce some snow showers
as a result. Although, given the general windflow being west to
southwesterly in the mid to upper levels, most of the precip will be
over the higher terrain, and likely the best snowfall amounts will
initially occur over the southwestern facing slopes of the Sawatch
Range. Deterministic models have been relatively close in agreement
with the position and progression of this trough, the GFS is still
displaying more QPF over Colorado, whereas the QPF is further south
with the ECMWF.

As colder air moves in over the plains on Thursday, there could
be some better banding of snow given slightly more favorable
isentropic ascent projected to move over the area. Higher snowfall
amounts by morning on Thursday will likely occur over the
Rampart/Pikes Peak region, and for the plains, over the Palmer
Divide. Temperatures will be below the seasonal average for SE
Colorado by Thursday, and NBM may still be under performing with
how cold this air will be. Because of this, temperatures have been
adjusted down slightly using a blend of ADJMET, CONSMOS, and
BCONSALL. By Friday, there will be a slight rebound in
temperatures as the trough exits, with clearing skies and weak
ridging moving back in over the region. -Stewey

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1116 AM MDT Sat Nov 4 2023

VFR at all taf sites the next 24 hrs, with light diurnal wind
cycle expected. After 18z Sun, s-sw winds will increase at KALS,
with some gusts to 25 kts.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday afternoon
for COZ228>230.

&&

SHORT TERM...KT
LONG TERM...STEWARD
AVIATION...PETERSEN
Hazardous weather outlook, Nov 4, 5:38 AM MDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
538 AM MDT Sat Nov 4 2023

COZ058>089-093>099-051145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
538 AM MDT Sat Nov 4 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Critical fire weather conditions will be possible over portions of
the I-25 corridor during the afternoon hours on Sunday, mainly
over Huerfano County and northern Pueblo County. There could be
some widespread areas of critical fire weather conditions during
the afternoon over portions of the southern I-25 corridor on
Monday and southeastern plains on Tuesday.

Snow will be possible, mainly over the higher terrain, from
Wednesday through Thursday. Best chance of snow for the plains
will be during the morning hours on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

31/STEWARD

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 2:52 PM MDTFire Weather WatchPUBHuerfano, Las Animas25 hr

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.